Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child has fever, cough, leg pain. Given Advil. Help

My son (4yr old, 39lb) had high fever up to 104.5 for two days with barking cough . The temp would come up in 5 hours after taking Advil . Its peak temp came down gradually after that two days. His temp reached to 103 on fourth day once only and finally was normal on the fifth day. However, he started to complain leg pain. We gave him Advil which relief his leg pain. But this morning, the sixth day, temp is back (101.5) with painful leg pain again. Please help!
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Child seems to have upper respiratory infection with mostly of a viral in origin with the involvement of trachea.
But the reappearance of fever after 5 days indicates most probably a secondary bacterial infection. And antibiotic may be required to treat the infection.
Continue the medication for fever and give plenty of oral fluids.
Consult your Pediatrician for further specific treatment.
Hope I have answered your query.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor